Journal article icon

Journal article

Multimode modelling of the Rayleigh-Taylor instability

Publication status:
Published

Actions


Authors


Findlay, JD More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atomic and Laser Physics
Journal:
LASER AND PARTICLE BEAMS
Volume:
14
Issue:
2
Pages:
237-251
Publication date:
1996
ISSN:
0263-0346
URN:
uuid:da5644e6-8420-4ffd-9301-10a61ea5c1fb
Source identifiers:
205926
Local pid:
pubs:205926

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP